# SDR DALA1019030662

- Difficulty date: June 24, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 62,485 hours, 28,976 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN DECK FLOORBEAM UPPER CHORD TOP SURFACE STA 377 BETWEEN LBL 9 AND LBL 19.  REPAIRED FLOORBEAM AT DURING HMV ON N/R CARD 164359.
